Journal of Applied Probability

On simple ruin expressions in dependent Sparre Andersen risk models

Hansjörg Albrecher, Onno J. Boxma, and Jevgenijs Ivanovs

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this note we provide a simple alternative probabilistic derivation of an explicit formula of Kwan and Yang (2007) for the probability of ruin in a risk model with a certain dependence between general claim interoccurrence times and subsequent claim sizes of conditionally exponential type. The approach puts the type of formula in a general context, illustrating the potential for similar simple ruin probability expressions in more general risk models with dependence.

Article information

Source
J. Appl. Probab., Volume 51, Number 1 (2014), 293-296.

Dates
First available in Project Euclid: 25 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jap/1395771431

Digital Object Identifier
doi:10.1239/jap/1395771431

Mathematical Reviews number (MathSciNet)
MR3189459

Zentralblatt MATH identifier
1286.91063

Subjects
Primary: 91B30: Risk theory, insurance 97M30: Financial and insurance mathematics 60K20: Applications of Markov renewal processes (reliability, queueing networks, etc.) [See also 90Bxx]

Keywords
Sparre Andersen risk model ruin probability Markov additive process

Citation

Albrecher, Hansjörg; Boxma, Onno J.; Ivanovs, Jevgenijs. On simple ruin expressions in dependent Sparre Andersen risk models. J. Appl. Probab. 51 (2014), no. 1, 293--296. doi:10.1239/jap/1395771431. https://projecteuclid.org/euclid.jap/1395771431


Export citation